MathSciNet Relay Station
MathSciNet bibliographic data
MR64737 (16,327e) 09.0X
Egerváry, E. On the contractive linear transformations of $n$-dimensional vector space. Acta Sci. Math. Szeged 15, (1954). 178–182.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement